# SDR FDEA201605071508

- Difficulty date: May 7, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 70,769 hours, 13,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 6322A000104
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE.  FOUND L1 DOOR LOCK PIN RELEASE SOLENOID NOT RELEASING FULLY.  R & R L1 DOOR LOCK RELEASE SOLENOID IAW AMM 52-10-06-4.
